Iodine supplementation - hello all. Have been supplementing Lugol's orally for just over a month and have noticed some significant changes in body definition and hair growth...however - I have also gained close to 14lbs in weight!!! Does anyone else have experience of this? I have not changed diet/exercise at all and have been at the same weight for most of my adult life. Many thanks!
The only thing I can think of is that perhaps you are not Iodine deficient and you are suppressing your thyroid by taking too much. This can happen! Too much Iodine can cause cause either an over-active or an under-active thyroid.
Viewed 24794 times
< Send email to
All la0508's Answers
This can happen due to detoxing from bromide and other toxic heavy metals. The toxins accumulate in the fat tissue and absorbe water.
You should find a good method to detox you body and should also be on a healthy, organic diet.
Viewed 4031 times
All Freya 2015's Answers